Embeddings in groups of countable permutations

M. Knaser; S. Świerczkowski

Colloquium Mathematicae (1960)

  • Volume: 7, Issue: 2, page 177-179
  • ISSN: 0010-1354

How to cite


Knaser, M., and Świerczkowski, S.. "Embeddings in groups of countable permutations." Colloquium Mathematicae 7.2 (1960): 177-179. <http://eudml.org/doc/210652>.

author = {Knaser, M., Świerczkowski, S.},
journal = {Colloquium Mathematicae},
keywords = {group theory},
language = {eng},
number = {2},
pages = {177-179},
title = {Embeddings in groups of countable permutations},
url = {http://eudml.org/doc/210652},
volume = {7},
year = {1960},

AU - Knaser, M.
AU - Świerczkowski, S.
TI - Embeddings in groups of countable permutations
JO - Colloquium Mathematicae
PY - 1960
VL - 7
IS - 2
SP - 177
EP - 179
LA - eng
KW - group theory
UR - http://eudml.org/doc/210652
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.